# SDR UIEA2022011400027

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PACK  HI  FLOW  INHIBIT .( T/S FIM 21-51- TASK 875 & W/D 21-51--21  /  RH FLOW CONTROL CARD M864 FAULT   /     /  REMOVED CLEANED UP & INSTALLED FLOW CTL CARD M864 & OPS CHECK RH A/C PACK . SYS OK PER AMM 21-51-00/808 )
